# SDR CA970204001

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737242C
- Engine: Pwa JT8D9A
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65464542
- Condition: Delaminated
- Location: Aileron
- Component: Boeing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPPER AILERON SKIN DELAMINATED FROM INBOARD END APPROXIMATELY SIX FEET OUTBOARD AND FROM FRONT SPAR TO REAR SPAR. REPLACED.
